# SDR SWIA200312393

- Difficulty date: September 3, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 2,012 hours, 1,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,886 hours, 4,569 cycles
- Component: Spoiler
- Component part number: 270007
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE RECEIVED (FLT SPOILER FAULT) MESSAGE ON FLT CONTROL PAGE INDICATED WITH A WHITE RT FLIGHTER SPOILER.  WE HAD TO USE 20 PERCENT LEFT AILERON, TRIM AND RT RUDDER TRIM TO TRIM A/C.  REPLACED RT IB FLIGHT SPOILER PCU.  OPS CHECKS GOOD.  NO LEAKS NOTED.  S/N OFF:  6009
